# SDR 20000828SH023

- Difficulty date: July 22, 2000
- Submitted: August 28, 2000
- Operation: General aviation
- Aircraft: N163Z
- Make and model: Beech 58P
- Aircraft serial: TJ247
- Engine: Cont TSIO520WB
- System (JASC): 3710 · Vacuum Distribution System
- Part: Line
- Condition: Misaligned
- Stage of operation: IN
- How discovered: V
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PILOT WAS UNABLE TO OBTAIN FULL RICH FUEL MIXTURE ON LEFT ENGINE.  UPON INSPECTION BY MAINTENANCE, THE MIXTURE CONTROLLER LINKAGE WAS FOUND OBSTRUCTED FROM REACHING FULL TRAVEL BY THE DRY AIR PUMP PRESSURE AIR LINE.  THE PRESSURE AIR LINE WAS CORRECTLY ROUTED SO THAT THE MIXTURE CONTROL HAD COMPLETE FREEDOM OF MOVEMENT.  (X)
